Graphs with k odd cycle lengths

Gyárfás, András (1992) Graphs with k odd cycle lengths. DISCRETE MATHEMATICS, 103 (1). pp. 41-48.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:37
Last Modified: 11 Dec 2012 12:37
URI: http://eprints.sztaki.hu/id/eprint/118

Update Item Update Item